Ascent and descent for sets of operators

Kitson, Derek (2009) Ascent and descent for sets of operators. Studia Mathematica, 191 (2). pp. 151-161. ISSN 0039-3223

Full text not available from this repository.


We extend the notion of ascent and descent for an operator acting on a vector space to sets of operators. If the ascent and descent of a set are both finite then they must be equal and give rise to a canonical decomposition of the space. Algebras of operators, unions of sets and closures of sets are treated. As an application we construct a Browder joint spectrum for commuting tuples of bounded operators which is compact-valued and has the projection property.

Item Type:
Journal Article
Journal or Publication Title:
Studia Mathematica
Uncontrolled Keywords:
ID Code:
Deposited By:
Deposited On:
19 Sep 2012 09:16
Last Modified:
21 Nov 2022 22:52